Steroid induced glaucoma icd 10

Of 1259 cases of paediatric glaucoma presenting at our centre over 5 years, 59 children (%) were diagnosed with SIG. Of these, 51 (87%) had been prescribed topical steroids for vernal keratoconjunctivitis (VKC). The median duration of steroid use was 18 months (range 1 month to 8 years). Also, 82% of children with VKC had been prescribed steroids by the treating ophthalmologist and 52% had been on topical steroids for >1 year. Glaucomatous optic neuropathy was the cause of blindness in % (22/59) and low vision in % (14/59) children. And 27% (16/59) were unilaterally blind at presentation.

The Bureau of Human Resources is responsible for the employment and personnel matters of each of the Bureaus. Such matters include all aspects of human core capital processing, recruitment, retention, benefits, worker’s compensation, job performance monitoring, and discipline. The Bureau is responsible for workforce development which is inclusive of managing the on-line learning system, organizing training opportunities for employees and assisting with the documentation of employee training credits. The Bureau also oversees the Contract Management of the agency’s contract workers and independent contractors assuring compliance with state rules and regulations.

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

The most effective management is discontinuation of the drug and administering anti-glaucoma medications till the IOP is reduced. If the patient's underlying medical condition can tolerate discontinuation of corticosteroids, then cessation of the medication usually will result in normalization of IOP. In the case of topical corticosteroid drops, a lower potency steroid medication such as the phosphate forms of prednisolone and dexamethasone, rimexolone, loteprednol etabonate, fluorometholone, or medrysone may be substituted. These lower potency drugs have a lesser propensity to raise the IOP, but they usually are not as effective as anti-inflammatory drugs. Topical nonsteroidal anti-inflammatory medications are other alternatives that have no potential to elevate IOP, but they may not have enough anti-inflammatory activity to treat the patient's underlying condition. If sub-Tenon depot steroids are causing an elevation of IOP, they should be excised and removed. It is important to remember that steroid may also cause a rise in the IOP after a filtering surgery and in such patients low potency steroids should be substituted and rapidly tapered.

Steroid induced glaucoma icd 10

steroid induced glaucoma icd 10

The most effective management is discontinuation of the drug and administering anti-glaucoma medications till the IOP is reduced. If the patient's underlying medical condition can tolerate discontinuation of corticosteroids, then cessation of the medication usually will result in normalization of IOP. In the case of topical corticosteroid drops, a lower potency steroid medication such as the phosphate forms of prednisolone and dexamethasone, rimexolone, loteprednol etabonate, fluorometholone, or medrysone may be substituted. These lower potency drugs have a lesser propensity to raise the IOP, but they usually are not as effective as anti-inflammatory drugs. Topical nonsteroidal anti-inflammatory medications are other alternatives that have no potential to elevate IOP, but they may not have enough anti-inflammatory activity to treat the patient's underlying condition. If sub-Tenon depot steroids are causing an elevation of IOP, they should be excised and removed. It is important to remember that steroid may also cause a rise in the IOP after a filtering surgery and in such patients low potency steroids should be substituted and rapidly tapered.

Media:

steroid induced glaucoma icd 10steroid induced glaucoma icd 10steroid induced glaucoma icd 10steroid induced glaucoma icd 10steroid induced glaucoma icd 10

http://buy-steroids.org